Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Kenalog injection effects

Premium Questions

doctor1 MD

safe with epipen pens, zrytec and kenalog injections? ...

doctor1 MD

what is the maximum dose of kenalog 10 mg that can safely be given for plantar fascitis? ...

doctor1 MD

how many mgs is released daily of kenalog injectable and how long does it remain in the system? ...

doctor1 MD

does Diltiazem interact with Kenalog ? I get injections of kenalog for my skin. I am going to start taking Diltiazem today. ...

doctor1 MD

Hi, I have been injected with kenalog steroid shots along horizontal scar and down the vertical ... injections do lessen the pain, but these after effects are gruesome. Also notice on left side a lot of pain ...

Public Forum Discussions

doctor1 MD

MRI scheduled bilateral feet for suspected stump neuromas Have had 3 bilateral feet injections ... working now ! Currently pain free - will anything adverse be masked by the injection medication? I think I ...

doctor1 MD

I had a kenalog injection for alleric asthma 3 1/2 weeks ago. So many side effects I am miserable most is made my acid reflux worse than ever. How long before these side effects go away? how long does ...

doctor1 MD

an injection of Kenalog (he wanted to use Adcortyl, but apparently that is no longer available). What I wanted ... a third child in the not too distant future. I have found lots of websites describing (scary!) side-effects ...

doctor1 MD

I got a Kenalog injection 2 weeks ago in my lumbar spine for bulging discs and the pain from the bulges is still present and I have gained 10 lbs. does it need more time to take full effect ...

doctor1 MD

then. It is still over-stuffed. Will kenalog injections help shrink the fat? And, if so, should I be worried about side-effects such as craters or skin atrophy? ...

doctor1 MD

want to schedule the operation in January, 2018. In the meantime I had an injection of triamcinolone with kenalog to relieve the pain temporarily. Now I am reading about some potential serious side effects ...

doctor1 MD

I have been getting kenalog injections in my knee for arthritis & a bone on bone situation. I have begun to have what looks like petechiae, as described in side effects, from this drug. Is it safe ...

doctor1 MD

I recently had a kenalog injection directly into my nasal polyps. I have sampter s syndrone and my polyps were so bad i could not breathe though my nose, coudl not sleep and I have been putting off ...

doctor1 MD

I got a shot of kenalog about a week ago for calcific tendonitis that did not improve with PT alone. I ve had one before and the same side effects occurred. I feel like I am having hot flashes every ...

doctor1 MD

L5 -s1 doctor says after MRI that I have spondylolisthesis recommend to another doctor for kenalog (steroids) and lidocaine shots I m not hip on steroids but physical therapy hasn t helped. They thought I ...

Mobile Questions and Answers

doctor1 MD

Kenalog injections contain a small amount of Benzyl Alcohol which may be the cause of the flushing or overheating sensation especially when used in an injectable form.The urine concentration would probably be due to reduced intake of fluids rather than due to these drugs.

doctor1 MD

Hi,the scar can just reduce in size,but not completely disappear.thank you

doctor1 MD

Hello! It may be transient from damage to the nerve by injection. It will get better spontaneously. Best wishes